# SDR DALA2016081205958

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 34,757 hours, 23,635 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING IN THE CENTER SECTION OF THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND THE WIRE HARNESS DISCONNECTED, RECONNECTED IT, AND FUNCTIONALLY CHECKED THE SYSTEM.
